Maybe, maybe not…

IMG_3703

Don’t really have anything to say. Tired. Very low energy. Low mood. Beginning of a depressed phase? Don’t know. It’ll become apparent soon enough. If It’s hard to wake up in the morning, if it’s hard to get anything done, if I don’t even want to get anything done, if I have lost interest in activities that were pleasurable, such as taking pictures, or singing, then yes it looks like the beginning of a depressed phase. These things have been happening to me in the past few days, but only the past few days so it’s still too early to tell. It may just be a blah period and not the beginning of a real depression. At least Zumba is still FUN! If that stops being fun, then I am in serious trouble…

Also if I do go into a depression, there is one big problem this time: No Zoloft. My psychiatrist will not let me take Zoloft or any SSRIs (Selective Serotonin Reuptake Inhibitors), because he says that they make people with bipolar disorder cycle more, and apparently research supports his claim. But this is pretty scary for me, because until now, whenever I felt a depression coming on, I would startĀ taking Zoloft and it abated. This time I don’t have that option, that safety net. If I truly do go into a depression, I don’t know what I am going to do. And just this fact is causing me a lot of anxiety and stress.

The drugs he has recommended I go on all have given me very bad side effects in the past. For example Abilify literally gave me Parkinson’s like symptoms, with very stiff muscles, a shuffling gait and muscle tremors. When I took Welbutryn in the past, I thought i was going to burst because of an insane level of anxiety. Latuda gave me blinding headaches and Saphris also gave me a lot of anxiety and severe headaches. Provigil, which is a stimulant is also one that he has suggested, but I will not take it as it can push people with bipolar d/o into full blown mania. I don’t understand how he even suggested that, given the fact that this is a side effect! So there we have it. The one medication I can take without side effects is now forbidden to me and all the ones I am allowed to take are ones I cannot take because of awful side effects. The fear, anxiety and stress of what’s going to happen if I do go into a depression are quite enough to send me into a depression šŸ˜¦

Going to NYC for Thanksgiving. A lot of close and extended family will be there. Hoping I will be fine. I was so looking forward to this trip to NYC with my husband, my son, my stepdad, my brother, my sister, my cousin, her children and many, many others. And now I don’t know. Oh well, all I can do is hope for the best.

Also wondering if it is time to find another psychiatrist. But what if what this one says is true… then it would be unwise to find someone new… going around in circles and have no idea what to do. Even deleted a whole post I’d written because I thought it was garbage… simply going around in circles. Not so bad that it is definitely a depression, but definitely some symptoms, and maybe on my way to a depression.

Oh yes, bipolar strikes again, as usual with its impeccable timing, and all it does is make my life a living hell. Tired, so tired of this. Of fighting depression, of fighting mania, wtf bipolar d/o, leave me the hell alone.